Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

13 year old with hives and swelling. Allergic to antibiotics? Gave celestone shot. Rashes returning. What to do?

My 13 year old daughter is having an allergic reaction to something. Doctor believes it could be the antibiotics she was taking. He gave her a celestone shot and told me to watch her closely at 10am. The swelling and hives mostly went away. Now at 10 ish the hives and swelling are returning. I have given her a 25mg Benadryl but am super worried. Why did the rash come back and how long will it take to go away. Also, if it is a reaction to the amoxicillin how long will it take to get it out of her system. Please help to ease a worried mothers mind.
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
It takes 3-4 wek to wash out the eefect of drug allergie
give lot of water preferably hot
Give anti allergics fexofenadine 120 mg daily for 3 - 4 week
can apply hisocalamine and mmtasone ointment on afcted parts
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor